# SDR USAA2009021990385

- Difficulty date: January 29, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 42,086 hours, 16,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112189200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - GALVANIC CORROSION ON FORWARD CORNER FITTING OF L1 DOOR AT FR16, Y1853.  REPLACED FORWARD CORNER FITTING OF L1 DOOR AT FR16, Y1853 IAW A320 SRM 51-72-11.
